Medical Questions > Conditions and Diseases > Diabetes Forum

allergic reactions to several insulins

Must Read
What is diabetes and what causes diabetes? Start here for basic facts about type 1 diabetes and type 2 diabetes. ...
What causes diabetes? Who is at risk of developing diabetes? Find out what can lead to the development of diabetes here....
Do you know the signs of the onset of diabetes? Read here to find out more about diabetes symptoms and when you need to seek help....
User Profile
Type 2 diabetes with insulin support. In last month swelling, burning sensation, hot and tender to the touch, ITCHY,small abrasions back of head up to ears,left worst then right Pressure is overwhelming.
I have had allergic reactions to several insulin's lately, could that be the cause? What to do?


Did you find this post helpful?
|

User Profile
replied February 7th, 2012
Diabetes Answer A31205
Hello,

Welcome to ehealthforum and thanks for writing

Your symptoms could be either due to raised uncontrolled blood sugar or allergic reaction.There is a possibility that blood sugar may be fluctuating. You need to monitor your blood glucose levels closely.
Another possibility is of a benign type of viral syndrome.These types of viral syndromes typically last from as little as 3 days up to sometimes 4 to 6 weeks. I would advise that you support the body with good hydration, adequate sleep, a well-balanced diet and a moderate exercise regimen.
In a diabetic patient under treatment, usually the goal of diabetes management is to strive to keep fasting blood sugars under 140 mg/dL and preferably closer to the 70 to 120 mg/dL range. Doing some lifestyle changes will help you further like-
1.Reduce saturated fat intake.
2.Maintain good body composition .
3.Increase dietary fiber .
4.Do some exercise .Exercise is actually good for the immune system which is why I suggest it here. In addition you can supplement diet with some Vitamin C - 1000 mg daily and consider drinking some immune boost type of tea such as Echinacea after discussing with your treating Physician.
Get your Hemoglobin A1c levels also done.Kindly visit a Physician for clinical examination as that would be quite helpful in giving precise diagnosis.
Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Diabetes , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.